RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2009, Volume 9, Issue 2, Pages 25–30 (Mi isu41)  

Mathematics

Two-mode branching extremals of smooth functionals with homogeneous features of the sixth order in minima points

I. V. Kolesnikova

Voronezh State University, Chair of Mathematical Analysis

Abstract: A description of Fredholm functionals extremal distribution, bifurcating from minima points with two-dimensional degeneration and features of the sixth order is given. The main illustrating example is the problem of heterogeneous crystal ferroelectric phases branching (based on helical model). We use modified Lyapunov–Schmidt method (reduction to key function on $\mathbb R^n$), equipped with the elements of singularities theory of smooth functions. Emphasis is put on key function with square symmetry.

Key words: Fredholm's functionals,functionals energy of a crystal, thermodynamic potential, extremal, bifurcation, Lyapunov–Schmidt method, type of sinqularity, symmetry.

Full text: PDF file (388 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9

Citation: I. V. Kolesnikova, “Two-mode branching extremals of smooth functionals with homogeneous features of the sixth order in minima points”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:2 (2009), 25–30

Citation in format AMSBIB
\Bibitem{Kol09}
\by I.~V.~Kolesnikova
\paper Two-mode branching extremals of smooth functionals with homogeneous features of the sixth order in minima points
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2009
\vol 9
\issue 2
\pages 25--30
\mathnet{http://mi.mathnet.ru/isu41}
\elib{http://elibrary.ru/item.asp?id=12417505}


Linking options:
  • http://mi.mathnet.ru/eng/isu41
  • http://mi.mathnet.ru/eng/isu/v9/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:136
    Full text:62
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019